# SDR YENA20120825589

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 48,272 hours, 18,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 654 SJU-TPA, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT HARNESS WALL TO SEAT AT ROW 1ABC INOP.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS WALL TO SEAT AT ROW 1ABC PER ESPM 20-33-00.  OPS CHECK NORMAL.
